The Annals of Statistics

The Rate of Convergence of Simple Linear Rank Statistics Under Hypothesis and Alternatives

Marie Huskova

Full-text: Open access

Abstract

Convergence rates for distributions of simple linear rank statistics are investigated. Both the null hypothesis and near alternatives are considered. The method of proof consists in approximating the characteristic function of the statistic by that of a sum of independent random variables and then applying standard tools.

Article information

Source
Ann. Statist., Volume 5, Number 4 (1977), 658-670.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176343890

Digital Object Identifier
doi:10.1214/aos/1176343890

Mathematical Reviews number (MathSciNet)
MR458711

Zentralblatt MATH identifier
0365.62039

JSTOR
links.jstor.org

Subjects
Primary: 60F05: Central limit and other weak theorems
Secondary: 62G10: Hypothesis testing

Keywords
Simple linear rank statistics rate of convergence distribution free tests contiguous alternatives

Citation

Huskova, Marie. The Rate of Convergence of Simple Linear Rank Statistics Under Hypothesis and Alternatives. Ann. Statist. 5 (1977), no. 4, 658--670. doi:10.1214/aos/1176343890. https://projecteuclid.org/euclid.aos/1176343890


Export citation